# SDR HEEA078714

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- Aircraft time: 14,288 hours
- Engine: Allsn 250C30S
- Engine time: 12,688 hours, 1,027 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 25490925
- Part serial: 323125
- Condition: Surges
- Location: Nr 2 Engine
- Part time: 1,689 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SURGES. TESTED UNIT AS RECEIVED AND COULD NOT DUPLICATE PROBLEM.  UNIT TESTED SATISFACTORY.
